See Alike in...

Alike App

Browser

Lilkay

744d

So I haven’t been on here for awhile and we’ll it’s because I’ve been feeling a little down.recently I just realized the medication I’ve been taking for my adhd has been causing me to gain weight and not like a cool lil 5 pounds but more like 30 pounds and it’s been stressful I used to be a good 117 and now I’m 205 and I sometimes don’t be having the strength or motivation to lose the weight instead I’ve just been constantly eating and eating🤦🏽‍♂️

    • Bridgette

      742d

      Yes so many medications. You have ADHD and that's a mess . You don't need any other issues. There will be a medication just for you ❤️

    • hiraeth_548

      744d

      there are many medications for ADHD out there, just like any other condition. if you're unsatisfied with the one you're currently using, talk to your doctor, let them know what's going on and see if you can switch to one that suits you better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion